# SDR ASOA201200014

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 17,777 hours, 12,319 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MOST CABIN CEILING EMERGENCY LIGHT INOP.  RESECURED ELECTRICAL CONNECTOR TO LIGHT ASSY IAW AMM 33-51-09.  RESECURED ELECTRICAL CONNECTOR TO LIGHT ASSY IAW AMM 33-51-09.  (SDR CLOSED)
